MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4274/mirt.30592

Медицинская библиотека · Molecular imaging and radionuclide therapy · 2017

Cyclosporine and Vancomycin + Amikacin Induced Hot Kidney Appearance in a Young Adult and a Pediatric Patient.

Çayır Derya, Araz Mine, Filik Mustafa, Erdoğan Mehmet

СтатьяПеревод в очереди

Аннотация

The appearance of a hot kidney on bone scintigraphy is rare and can be seen due to various factors. In our clinic, we observed hot kidney appearance in two patients to whom technetium-99m methylene diphosphonate (Tc-99m MDP) whole body scan has been performed: a young male adult at the age of 18 who was diagnosed with acute lymphocytic leukemia with a presumptive diagnosis of avascular necrosis, and a 9-year-old girl with cystitis for a pre-diagnosis of osteomyelitis. The first patient had a history of cyclosporine usage and the second patient was being treated with amikacin + vancomycin. To the best of our knowledge, we present the first cases where hot-kidney appearance on Tc-99m MDP whole body scan due to the use of cyclosporin and amikacin + vancomycin is demonstrated.

Для цитирования: Çayır Derya, Araz Mine, Filik Mustafa, Erdoğan Mehmet. Cyclosporine and Vancomycin + Amikacin Induced Hot Kidney Appearance in a Young Adult and a Pediatric Patient.. Molecular imaging and radionuclide therapy. 2017. DOI: 10.4274/mirt.30592.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.